# SDR DALA2020090982986

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Service Waste
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 DURING INITIAL INSPECTION FOUND SEVERAL POINTS OF CORROSION ON AFT SERVICE WASTE PANEL AND ENCLOSURE AT AFT CARGO COMPARTMENT (C2) AND REPLACED PER SRM.
